Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 135, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Dec 23, 2007, 12:42 PM CST for 16 counties in Florida. It took effect at Dec 24, 2007, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2007, 12:42 PM CST (18:42 UTC)
- In effect from
- Dec 24, 2007, 11:00 AM CST
- Expired
- Dec 24, 2007, 5:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 231842 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 142 PM EST SUN DEC 23 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FOR MONDAY FROM 12 PM EST /11 AM CST/ UNTIL 6 PM EST /5 PM CST/ FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WITH COOLER AND DRIER AIR WILL BUILD OVER THE AREA BEHIND THE COLD FRONT TONIGHT INTO MONDAY. THIS DRIER AIR WILL COMBINE WITH AFTERNOON TEMPERATURES IN THE UPPER 50S AND LOWER 60S MONDAY TO PRODUCE POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY AT OR BELOW CRITICAL LEVELS OVER THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. ALTHOUGH DURATIONS WILL NOT LIKELY BE MET...RELATIVE HUMIDITIES WILL NEED TO BE MONITORED ACROSS THE EASTERN FLORIDA PANHANDLE ON CHRISTMAS DAY. FLZ007-009>019-026>029-034-232300- /O.UPG.KTAE.FW.A.0112.071224T1700Z-071224T2300Z/ /O.NEW.KTAE.FW.W.0135.071224T1700Z-071224T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 142 PM EST SUN DEC 23 2007 /1242 PM CST SUN DEC 23 2007/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCNENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GIBBS
3 follow-up statements
000 WWUS82 KTAE 241106 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 606 AM EST MON DEC 24 2007 ...A RED FLAG WARNING IS IN EFFECT TODAY FROM 12 PM EST /11 AM CST/ UNTIL 6 PM EST /5 PM CST/ FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DISCUSSION...A COOLER DRIER AIRMASS WILL DOMINATE THE WEATHER ACROSS THE SOUTHEAST U.S. TODAY THROUGH TUESDAY. THE DRIER AIR WILL RESULT IN LONG DURATIONS OF RELATIVE HUMIDITIES AT OR BELOW CRITICAL LEVELS ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND THIS AFTERNOON. ON CHRISTMAS DAY...DURATIONS OF LOW RELATIVE HUMIDITIES MAY REACH CRITICAL LEVELS OVER PORTIONS OF THE EASTERN FLORIDA PANHANDLE DURING THE AFTERNOON...SO CONDITIONS THERE WILL NEED TO BE CLOSELY MONITORED. FLZ007-009>013-241915- /O.NEW.KTAE.FW.A.0113.071225T1800Z-071225T2200Z/ /O.CON.KTAE.FW.W.0135.071224T1700Z-071224T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 506 AM CST MON DEC 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON TUESDAY AFTERNOON. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ014>019-026>029-034-241915- /O.CON.KTAE.FW.W.0135.071224T1700Z-071224T2300Z/ GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 606 AM EST MON DEC 24 2007 /506 AM CST MON DEC 24 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ DUVAL
000 WWUS82 KTAE 241129 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 629 AM EST MON DEC 24 2007 ...A RED FLAG WARNING IS IN EFFECT TODAY FROM 12 PM EST /11 AM CST/ UNTIL 6 PM EST /5 PM CST/ FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY AFTERNOON FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DISCUSSION...A COOLER DRIER AIRMASS WILL DOMINATE THE WEATHER ACROSS THE SOUTHEAST U.S. TODAY THROUGH TUESDAY. THE DRIER AIR WILL RESULT IN LONG DURATIONS OF RELATIVE HUMIDITIES AT OR BELOW CRITICAL LEVELS ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND THIS AFTERNOON. ON CHRISTMAS DAY...DURATIONS OF LOW RELATIVE HUMIDITIES MAY REACH CRITICAL LEVELS OVER PORTIONS OF THE EASTERN FLORIDA PANHANDLE DURING THE AFTERNOON...SO CONDITIONS THERE WILL NEED TO BE CLOSELY MONITORED. FLZ007-009>013-242115- /O.CON.KTAE.FW.W.0135.071224T1700Z-071224T2300Z/ /O.CON.KTAE.FW.A.0113.071225T1800Z-071225T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 529 AM CST MON DEC 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON TUESDAY AFTERNOON. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ014>019-026>029-034-242115- /O.CON.KTAE.FW.W.0135.071224T1700Z-071224T2300Z/ GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 629 AM EST MON DEC 24 2007 /529 AM CST MON DEC 24 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ DUVAL
000 WWUS82 KTAE 242046 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 PM EST MON DEC 24 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM EST /5 PM CST/ THIS AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DISCUSSION...RED FLAG CONDITIONS WILL CONTINUE THROUGH THE LATE AFTERNOON AND INTO THE EARLY EVENING ACROSS THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. THE MODELS SHOW A SLIGHT INCREASE IN THE SURFACE MOISTURE TOMORROW FILLING IN ACROSS THE AREA FROM THE EAST. THE COMBINATION OF MOSTLY CLOUDY SKIES AND COOLER TEMPERATURES SHOULD KEEP RELATIVE HUMIDITIES ABOVE THE CRITICAL THRESHOLD OF 35 PERCENT ACROSS THE FLORIDA ZONES. HOWEVER...THE EASTERN FLORIDA PANHANDLES WILL NEED TO BE CLOSELY MONITORED. ON WEDNESDAY...THE RELATIVE HUMIDITIES WILL DROP INTO THE MID 30S...BUT DURATIONS WILL NOT BE MET. FLZ007-009>013-242300- /O.CAN.KTAE.FW.A.0113.071225T1800Z-071225T2200Z/ /O.CON.KTAE.FW.W.0135.000000T0000Z-071224T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 246 PM CST MON DEC 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ014>019-026>029-034-242300- /O.CON.KTAE.FW.W.0135.000000T0000Z-071224T2300Z/ GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 346 PM EST MON DEC 24 2007 /246 PM CST MON DEC 24 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GIBBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Dec 23, 8:15 AM CST, 4 hours 27 minutes earlier.
Area forecast discussion, Dec 23, 8:15 AM CST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 AM EST SUN DEC 23 2007
.SYNOPSIS...
RADAR SHOWS A WEAKENING BAND OF LIGHT RAIN AND DRIZZLE WITH A FEW
MODERATE SHOWERS MOVING EWD AND ACROSS WRN 2/3RDS OF CWA. THIS
ATTRIBUTED TO CROSSING COLD FRONT AND DOWNSTREAM COLD AIR WEDGE WITH
RELATIVELY WARM AIR A FEW THOUSAND FEET ABOVE CONTRIBUTED TO A
CLOUDY...DRIZZLY AND COOL BOUNDARY LAYER WITH LOCALLY DENSE FOG.
HOWEVER...BY 9 AM EST IN ADVANCE OF FRONT AND ASSOCD WARM AIR
ADVECTION...THIS WEDGE WAS BEING INCREASINGLY SCOURED OUT FROM
NW-SE. OBS SHOW UNLIMITED VSBYS ACROSS WRN 2/3RDS DOWN TO 1-2SM
VSBYS ERN THIRD OF CWA.
AT 9 AM EST...TEMPS/DEW POINTS RANGED FROM UPPER 50S EACH OVER SE
ALA TO MID 60S/LOW 60S OVER PANHANDLE COAST. 24 HR TEMP/DEW POINT
COMPARISON SHOWS THAT LOCAL AIRMASS RANGING FROM 5-8 DEGREES WARMER
AND WETTER ACROSS SE ALA NEAR FRONT UP TO 9-13 DEGREES WARMER AND
WETTEST ACROSS SE BIG BEND AHEAD OF FRONT. WINDS RANGED FROM NW
AROUND 10 MPH ACROSS WRN MOST PANHANDLE AND SE ALA TO SOUTH AROUND 5
MPH ACROSS DIXIE COUNTY IN SE BIG BEND.
AT UPPER LEVELS
PROGRESSIVE UPPER PATTERN EXPECTED THRU SHORT TERM. AMPLIFIED RIDGE
HAS PUSHED OFF THE EAST COAST IN RESPONSE TO SEVERAL HIGHER
AMPLITUDE UPSTREAM TROUGHS MARCHING EWD ACROSS CONUS THRU CHRISTMAS
EVE, FROM W-E..THIS INCLUDES TROUGH APPROACHING PAC NW TO MOVE TO
GREAT BASIN...DOWNSTREAM TROUGH APPROACHING PLAINS TO MOVE ACROSS SE
CONUS AND LEAD TROUGH OVER ERN THIRD OF CONUS TO REACH E COAST. WITH
THIS TROUGH...STRONGEST DYNAMICS WELL NORTH OF THE AREA WHERE 100+
PLUS H5 JET AND 65+ KT H85 JET WERE NOTED OVER OH VALLEY. CONVERSELY
...SOUTHERN EXTENSION OF TROUGH SHEARING OUT THUS IT HAD LIMITED
IMPACT OF SURFACE FRONT MOVING ACROSS CWA TODAY. A NUMBER OF
SHORTWAVES WILL RIDE AROUND BASE OF UPSTREAM TROUGHS AND CROSS LOCAL
AREA NEXT FEW DAYS...ALBEIT WITH MINIMUM IMPACT.
AT LOWER LEVELS
ANALYSIS SHOWED A RAPIDLY DEEPENING LOW OVER NRN GREAT LAKES INTO OH
VALLEY WITH A COLD FRONT EXTENDING SSW SE ALA AND TO A GULF LOW S OF
FT WALTON BEACH. ELONGATED E-W ORIENTED RIDGE BECOMING WELL
ESTABLISHED FROM TX ACROSS THE SERN STATES IN THE WAKE OF FRONT
LIMITING GULF MOISTURE RETURN AND MAINTAIN A CONVECTIVELY STABLE AIR
MASS EAST OF THE ROCKIES. A SURFACE RIDGE EXTENDS FROM THE APALACHEE
BAY NEWD TO VA.
&&
.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY)
THIS AFTERNOON AND TONIGHT...GUIDANCE BRINGS THE COLD FRONT INTO
EASTERN PORTIONS OF OUR FORECAST AREA THIS AFTERNOON...THEN JUST
EAST OF OUR AREA BY EARLY THIS EVENING. MAX TEMPS WILL RANGE FROM
NEAR 60 SE ALA TO MID 70S ALONG AND AHEAD OF FRONT IN SE BIG BEND.
IN WAKE OF FRONT...PARTIAL CLEARING AND COLD/DRY ADVECTION WILL
ALLOW TEMPS TO DROP INTO THE MID 30S LATE TONIGHT INTO MONDAY
MORNING IN THE NORMALLY COLDER INLAND LOCATIONS KILLING ANY CHANCE
FOR REPEAT OF FOG. THIS IS IN LINE WITH THE GFS AND NAM BIAS
CORRECTED GRIDS...WHICH WERE PREFERRED TO THE COLDER MAV.
MONDAY...HIGH PRESSURE BUILDS INTO THE CWA AS TODAYS COLD FRONT
RACES SWD AND STALLS ACROSS SOUTH FL...WHERE A WEAK WAVE DEVELOP
ALONG IT IN RESPONSE TO THE NEXT EASTWARD-PROPAGATING SHORT WAVE
TROUGH. LOCALLY THIS MEANS DRY AND STABLE CONDITIONS FORECAST
THROUGH MONDAY. YET ANOTHER IN A SERIES OF UPPER TROUGHS AND
ASSOCIATED COLD FRONTS WILL CROSS CWA LATE MONDAY INTO EARLY
TUESDAY.
MONDAY NIGHT INTO CHRISTMAS DAY...ALTHOUGH THERE WILL BE A
SIGNIFICANT AMOUNT OF UPPER TROPOSPHERIC MOISTURE AND DECENT Q-G
FORCING OVER THE FLORIDA BIG BEND...THE LOWER TROPOSPHERE WILL BE
VERY DRY. THIS MAKES RAIN UNLIKELY...EXCEPT FOR MAYBE A FEW
SPRINKLES AND INCREASED CLOUD COVER MONDAY NIGHT AND EARLY CHRISTMAS
DAY. THEN...MUCH DRIER AND COOLER CONDITIONS WILL YET AGAIN FILTER
INTO THE REGION ON CHRISTMAS DAY.
&&
.AVIATION...A BAND OF LIGHT RAIN AND DRIZZLE AHEAD OF THE COLD FRONT
WILL CONTINUE TO PUSH EAST ACROSS THE AREA THIS MORNING WITH
IFR/LIFR CIGS AND VSBYS. THE FRONT SHOULD MOVE THROUGH KDHN TO KPFN
BY THE MID-MORNING HOURS...KABY AND KTLH BY THE EARLY AFTERNOON
HOURS AND KVLD BY THE MID/LATE AFTERNOON HOURS. THE FRONT WILL SCOUR
OUT THE LOW-LEVEL MOISTURE AND HENCE CIGS AND VIS RESTRICTIONS
SHOULD INCREASE FROM WEST TO EAST THROUGH THE DAY. VFR CONDITIONS
UNDER A HIGH LEVEL CIRRUS CANOPY SHOULD FOLLOW THE FRONT INTO THE
EVENING AND OVERNIGHT HOURS.
&&
.MARINE...
AT 9 AM EST...FROM W-E...MOBILE BUOY NW21G25 WITH 7 FOOT SEAS...
PANAMA CITY BUOY WITH NW21G25 AND 4 FOOT SEAS AND APALACH BUOY WITH
S16 WITH 3 FOOT SEAS. IN WAKE OF FRONT...EXPECT HIGHER WINDS AND
SEAS TO RAPIDLY TRANSLATE EWD LATER TODAY AND TONIGHT ESPECIALLY
OVER PANHANDLE WATERS. THUS ADVISORY REMAINS UP FOR THIS AREA. WE
MAY NEED TO EXTEND THE ADVISORY EASTWARD THIS AFTERNOON...BUT FOR
NOW WE WILL JUST MENTION CAUTION.
&&
.FIRE WEATHER...
IT LOOKS LIKE THERE WILL BE 3 TO 4 HOURS OF SUB-35 PERCENT RH
MONDAY AFTERNOON. WE WILL LEAVE THE FIRE WEATHER WATCH ALONE FOR
NOW...AS THERE IS STILL SOME UNCERTAINTY ABOUT CLOUD COVER...AND
HOW THIS MAY AFFECT TEMPERATURES (AND RELATIVE HUMIDITY) FOR WHAT
WILL BE A MARGINAL EVENT.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GMZ750-770...SMALL CRAFT ADVISORY.
GMZ755...NONE.
GMZ775...NONE.
GMZ730...NONE.
GMZ765...NONE.
&&
AVIATION/FIRE WX...GIBBS
PUBLIC/MARINE...BLOCKHazardous weather outlook, Dec 23, 3:53 AM CST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 453 AM EST SUN DEC 23 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-241000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 453 AM EST SUN DEC 23 2007 /353 AM CST SUN DEC 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE REGION TODAY...BRINGING WITH IT SCATTERED SHOWERS. RAINFALL AMOUNTS WILL AVERAGE LESS THAN A TENTH OF AN INCH. AHEAD OF THE FRONT...SOUTHERLY WINDS AND INCOMING WAVES WILL COMBINE TO PRODUCE A HIGH RISK FOR RIP CURRENTS ALONG THE COAST...MAINLY THIS MORNING AND EARLY AFTERNOON. WINDS AND SEAS WILL INCREASE ALONG AND BEHIND THE COLD FRONT...AND A SMALL CRAFT ADVISORY HAS BEEN POSTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... DRY CONDITIONS COULD POSE A FIRE WEATHER THREAT MONDAY AFTERNOON. NO WIDESPREAD SEVERE WEATHER OR FLOODING EVENTS ARE EXPECTED THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.